# SDR 2012FA0000325

- Difficulty date: April 30, 2012
- Submitted: May 18, 2012
- Operation: General aviation
- Aircraft: N367DA
- Make and model: Lear 35A
- Aircraft serial: 599
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Loop
- Part time: 10,688 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE WARNING LIGHT ILLUMINATED ON FINAL APPROACH.  ALL OTHER INDICATIONS WERE NORMAL.  FOUND DAMAGED & FRAYED WIRE IN PYLON FOR AFT BODY FIRE LOOP.  CUT BACK WIRE LEAD, CRIMPED NEW CONNECTOR PIN ON LEAD AND REASSEMBLED CONNECTOR.  OPS CHECK OF SYS WAS NORMAL AFTER REPAIR.
